Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Tulsa, OK

March 25, 2015Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 3:30 PM CDT for Creek County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 3:30 PM CDT (20:30 UTC)
Expired
Mar 25, 2015, 4:15 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Creek County, OK

The radar

The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:00 PM CDTHAIL 1.5Bristow, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS54 KTSA 252030
SVRTSA
OKC037-252115-
/O.NEW.KTSA.SV.W.0010.150325T2030Z-150325T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 415 PM CDT

* AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STROUD...AND
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...MILFAY...DEPEW...
  SHAMROCK...DRUMRIGHT AND BRISTOW.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3602 9663 3613 9630 3580 9623 3568 9663
TIME...MOT...LOC 2031Z 238DEG 44KT 3580 9664

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
574 
WWUS54 KTSA 252047
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT WED MAR 25 2015

OKC037-252115-
/O.CON.KTSA.SV.W.0010.000000T0000Z-150325T2115Z/
CREEK OK-
347 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CREEK
COUNTY UNTIL 415 PM CDT...

AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEPEW...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BRISTOW

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9663 3593 9662 3604 9628 3593 9625
      3590 9625 3587 9625 3583 9623 3581 9624
      3579 9639
TIME...MOT...LOC 2047Z 238DEG 44KT 3588 9646

HAIL...1.25IN
WIND...60MPH

$$
832 
WWUS54 KTSA 252107
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT WED MAR 25 2015

OKC037-252115-
/O.CON.KTSA.SV.W.0010.000000T0000Z-150325T2115Z/
CREEK OK-
407 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CREEK
COUNTY UNTIL 415 PM CDT...

AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BRISTOW...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 191 AND 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3587 9625 3584 9638 3585 9646 3594 9651
      3604 9628 3593 9625
TIME...MOT...LOC 2107Z 238DEG 44KT 3593 9632

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:53 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 25, 12:53 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT WED MAR 25 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MAINLY VFR CONDITIONS WILL PREVAIL UNTIL LATE AFTERNOON EXCEPT AT
KBVO WHERE MVFR CEILINGS MAY LINGER MUCH OF THE AFTERNOON.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT SWEEPS ACROSS THE AREA. MVFR
CONDITIONS ALONG WITH GUSTY NORTH WINDS WILL BE PREVALENT BEHIND
THE FRONT. CONDITIONS WILL BEGIN TO IMPROVE AT THE NORTHEAST
OKLAHOMA SITES LATE TONIGHT...WITH ALL SITES BECOMING VFR BY MID
TO LATE MORNING THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 1119 AM CDT WED MAR 25 2015/

DISCUSSION...
WARM FRONT IS LIFTING NORTH ACROSS THE AREA AT THIS TIME. LOW
CLOUDINESS IS IN THE PROCESS OF BREAKING UP AND WE SHOULD SEE
ENOUGH SUNSHINE FOR TEMPERATURES TO WARM TO THE FORECAST VALUES.
SEVERE THUNDERSTORM DEVELOPMENT APPEARS LIKELY BY 4-5 PM NEAR AND
JUST NORTH OF THE INTERSTATE 44 CORRIDOR. ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE WITH THESE INITIAL STORMS...WITH A
TRANSITION TOWARDS A DAMAGING WIND THREAT BY EARLY EVENING AS A
COLD POOL DEVELOPS AND STORMS BEGIN TO ACCELERATE TO THE
SOUTHEAST. HAVE MADE A FEW MINOR CHANGES TO AFTERNOON
POPS...TEMPERATURES AND SKY COVER WITH THE REST OF THE FORECAST
LEFT AS IS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 4 PM WEDNESDAY TO 7 AM THURSDAY FOR
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ067.

AR...FLASH FLOOD WATCH FROM 4 PM WEDNESDAY TO 7 AM THURSDAY FOR
     ARZ001-ARZ002.

&&

AVIATION...05
Hazardous weather outlook, Mar 25, 1:20 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 PM CDT WED MAR 25 2015

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON AND THIS EVENING
ALONG WITH THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
BY LATE THIS AFTERNOON NEAR OR JUST NORTH OF THE INTERSTATE 44
CORRIDOR IN NORTHEAST OKLAHOMA. LARGE HAIL...DAMAGING WINDS AND A
TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INTIIAL
STORMS WILL ALSO BE SLOW MOVING...RESULTING IN LOCALLY HEAVY
RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 25, 3:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT WED MAR 25 2015

ARZ019-020-029-OKZ072-076-252030-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
307 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN AND NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
ROLAND...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9406 3557 9391 3531 9448 3547 9460
TIME...MOT...LOC 2007Z 238DEG 39KT 3544 9444
Local storm report, Mar 25, 3:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             ROLAND                  35.42N 94.51W
03/25/2015  E1.00 INCH       SEQUOYAH           OK   PUBLIC

&&

CAS
Special weather statement, Mar 25, 3:20 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED MAR 25 2015

OKZ064-252045-
CREEK OK-
320 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

AT 320 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF DRUMRIGHT TO 14 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...MILFAY...DEPEW...
SHAMROCK...DRUMRIGHT...OILTON AND SILVER CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3609 9663 3617 9636 3575 9629 3564 9657
      3564 9662
TIME...MOT...LOC 2020Z 236DEG 53KT 3604 9670 3561 9669
Special weather statement, Mar 25, 3:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT WED MAR 25 2015

ARZ001-OKZ063-068-069-252100-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-
324 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHERN ADAIR

AT 324 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELDON...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9439 3610 9451 3610 9455 3607 9454
      3588 9474 3596 9493 3637 9499 3639 9460
TIME...MOT...LOC 2024Z 218DEG 34KT 3597 9480

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSAHaskell29 min
Mar 24, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Mar 24, 8:19 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore41 min
Mar 24, 8:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 8:45 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha45 min
Mar 24, 9:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 24, 9:28 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 24, 9:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 10:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 10:47 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more25 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSAAdair45 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSACherokee3 days
Mar 25, 3:20 PM CDTSpecial Weather StatementTSACreek25 min
Mar 25, 3:24 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 25, 3:35 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee40 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware50 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee45 min
Mar 25, 4:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Mar 25, 4:07 PM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Mar 25, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa50 min
Mar 25, 4:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Mar 25, 4:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Mar 25, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington50 min
Mar 25, 4:46 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner20 min
Mar 25, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington42 min
Mar 25, 5:13 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa32 min
Mar 25, 5:22 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Pawnee, Tulsa38 min
Mar 25, 5:28 PM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Mar 25, 5:39 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Tulsa36 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington48 min
Mar 25, 5:45 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOsage, Rogers, Tulsa, Wagoner30 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more59 min
Mar 25, 6:04 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner26 min
Mar 25, 6:16 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Mar 25, 6:17 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa4 hr
Mar 25, 6:29 PM CDTTornado WarningTSAMayes, Rogers, Wagoner31 min
Mar 25, 6:33 PM CDTTornado WarningTSADelaware, Mayes27 min
Mar 25, 6:35 PM CDTTornado WarningTSAMayes, Rogers25 min
Mar 25, 6:41 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more49 min
Mar 25, 6:58 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.